Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Started taking adderall. Had an oral surgery. Can I also take vicodin?

Hi, I started taking adderall 1o mg bid. Today is my second day on the medication. I had oral surgery this morning and was administered ladocaine. I felt really strange (in my head) after the surgery. It s time for my second dose of the adderall, and I just want to make sure there is no interactions between the two drugs.... I was also prescribed 5mg s of vicodin for the tooth pain. Is it safe to have all 3 in my system? And will one cancel out the other?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thank you for asking question on health care magic
the 3 drugs you are taking serve 3 different symptoms
one is an anxiolytic, one is a local anesthetic and the other is a pain relieving agent
they are safe and they dont interact with each other
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor